Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Regularity properties of a certain class of surfaces
HTML articles powered by AMS MathViewer

by H. Busemann and W. Feller PDF
Bull. Amer. Math. Soc. 51 (1945), 583-598
    A. Alexandrov, 1. Almost everywhere existence of second differentials of convex functions and some properties of convex manifolds connected with it (Russian), Leningrad State University Annals (Uchenye Zapiski), Mathematics Series, vol. 6 (1939) pp. 3-35. G. Bouligand, 1. Introduction à la géométrie infinitésimale directe, Vuibert, Paris, 1932. H. Busemann and W. Feller, 1. Krümmungseigenschaften konvexer Flächen, Acta Math. vol. 66 (1935) pp. 1-47. A. Denjoy, 1. Sur l’intégration des coefficientes différentiels d’ordre supérieur, Fund. Math. vol. 25 (1935) pp. 273-326.
  • Otto Haupt, Über die Krümmung ebener Bogen endlicher Ordnung, S.-B. Phys.-Med. Soz. Erlangen 71 (1939), 219–227 (German). MR 29186
  • J. Hjelmslev, 1. Contribution à la géometrie infinitésimale de la courbe réele, Oversigt over det Kongelige Danske Videnskabernes Selskabs Forhandlinger, 1911, pp. 433-454. J. Hjelmslev, 2. Die graphische Geometrie, Comptes Rendus du Huitième Congrès des Mathématicians Scandinaves, Lund, 1935, pp. 2-12. B. Jessen, 1. Om konvekse Kurvers Krumming, Mathematisk Tidsskrift B, 1929, pp. 50-62.
  • Henri Lebesgue, Sur l’intégration des fonctions discontinues, Ann. Sci. École Norm. Sup. (3) 27 (1910), 361–450 (French). MR 1509126, DOI 10.24033/asens.624
  • A. Marchaud, Sur les continus d’ordre borné, Acta Math. 55 (1930), no. 1, 67–115 (French). MR 1555315, DOI 10.1007/BF02546510
  • J. Marcinkiewicz and A. Zygmund, 1. On the differentiability of functions and summability of trigonometrical series, Fund. Math. vol. 26 (1936) pp. 1-43. S. Saks, 1. Theory of the integral, Monografie Matematyczne, vol. 7, Warsaw and New York (Stechert), 1937.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 51 (1945), 583-598
  • DOI:
  • MathSciNet review: 0012490